# SDR FDEA201510163261

- Difficulty date: October 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 301 hours, 16,083 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Chafed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR ARMED, CHIME DOES NOT PRESS TO TEST.  FOUND SLIDES HORN CB 2WN POPPING WHEN FWD RT DOOR PTT PB 40WN PRESSED.  REMOVED DOOR LINING FOR ACCESS, FOUND UNIDENTIFIABLE WIRE SHORTING AGAINST DOOR STRUCTURE, CAUSING BREAKER TO POP, IMAGES  UPLOADED.  FURTHER TROUBLESHOOTING REQUIRED.  LOOKED AT WIRE FURTHER UP DOOR, FOUND WIRE NR TO BE 5273-1110-22.  PERFORMED SWPM SPLICE IAW 20-43-10-0 ON WIRE 6 INCHES FROM 6036VT.  NO OTHER  SPLICES WERE LISTED FOR THAT WIRE IN 52-97 DAMAGE FILE.  SECURED DOOR COVERS & LINING IAW 52-10-13-04-02.  L1 & R1 DOOR ARMED CHIME DOES PRESS TO TEST NOW.  REPAIRED WIRING.
